# SDR SWAA2020041334297

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I; STR 19R; STRINGER CLIP GUSSET IS CRACKED IN UPPER AFT RADIUS. / REMOVED CRACKED GUSSET AT FWD CARGO STA 500I STR 19RH AND INSTALLED NEW GUSSET ALL IAW SRM 51-40-02-0G-0 AND DWG # 143A7902 REV E. ATG # A41659
